Full history in profile. Please read and reply if you have a solution. Thank you!
Morning to you. I was advised that you can NOT take any over the counter remedies when you are on Tamoxifen and I guess it is the same for Arimadex. I started with severe hot flushes and sweats but as I continued with the drug it gradually got better. I do take Sertraline for depression and anxiety as the Chemo and Tamoxifen sent me into an early menopause. I felt very strange as my body seemed to crave the oestrogen which interacts with serotonin and made me feel mental.
Try and stick with it because even the ladies on HRT have to suffer the sweats and flushes sometime. I know ladies at church who still get them in their 70’s, so it is better to get it out of the way whilst you are young enough to cope !!
Take care. I trust you are doing all the usual cooling tricks, just try and stay calm and practice Mindfulness. It really helped me to focus. Love Tracy xxx